Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

HI, My name is Amy. I was wondering what to

HI, My name is Amy. I was wondering what to do in my case:
Last year in early December I was having hallucinations. I took the information from my hallucination and had an outburst at work. I was fired, cause was harrassment of employee. I was taken to the emergency room at U of M to the psych ER. I since found another job. I was too fired from this position, after having a conversation with HR. I told the HR department that I had a seizure disorder. Fired the next day I returned to work. I don't understand, I took this medication for years and never had a problem. Never, now I can't even get hired. Medication is not supposed to make you sick but help you focus and become acceptable to society. What does the maker of Topamax think would cause this to happen? How could anyone make a drug that causes hallucinations and never once tell the patient that there would be a chance it would happen.
I was taken off the medication and put on Lamictal. I am hoping this medication does not have the same side effect.
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor.. i did my pregnancy test with mankind prega news.. the second line at T point appear little bit late then at c point.. the pink line at T point ws very slightly lighter than c point pink line.. Does this mean I am pregnant or not? Please let me know

doctor1 MD

Hi, I am 5ft and my weight its nearly 7 stone. My thighs are about 20 inches and my waist varies but its about 30 inches. I wondered if i was fat or healthy. PLEASE ANSWER, any honestly say what you think. THANKYOU ;-)

doctor1 MD

hi my girlfriend is 45 and has had l3 l4 back problem for sometime she,s on seris of tablets for the pain also syatic nerve down her left side i was wondering what the possible outcome would be if she got worse she as developed a swelling on her left side and is painfull to touch round her bottom, she can only walk short distances too, i was wondering if there is enyway i could massage her back etc just to releave the pain, her doctor hasent been much help but thinking of injection or operation wich she is scared of

Loading Online Doctors....